RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Usachev, Yurii Vladimirovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:112
Abstract pages:375
Full texts:148
References:40
E-mail:

http://www.mathnet.ru/eng/person30835
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/339061

Publications in Math-Net.Ru
2003
1. Yu. V. Usachev, “Bifurcation of an Invariant Torus from an Equilibrium Under Commensurability Conditions”, Differ. Uravn., 39:10 (2003),  1434–1436  mathnet  mathscinet; Differ. Equ., 39:10 (2003), 1514–1517
2002
2. Yu. V. Usachev, “Bifurcation of bounded solutions of a system of ordinary differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 7,  50–53  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:7 (2002), 48–51
2001
3. Yu. V. Usachev, “Bifurcation of an invariant torus of a system of differential equations in the degenerate case”, Sibirsk. Mat. Zh., 42:5 (2001),  1181–1186  mathnet  mathscinet  zmath; Siberian Math. J., 42:5 (2001), 991–995  isi
2000
4. Yu. V. Usachev, “Bifurcation of invariant tori in a neighborhood of an equilibrium of a system of ordinary differential equations”, Differ. Uravn., 36:4 (2000),  569–571  mathnet  mathscinet; Differ. Equ., 36:4 (2000), 639–641

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020